Alert archive / Alabama / Flash Flood Warnings in 2022
Flash Flood Warning 12, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Mar 18, 2022, 7:38 AM CDT for Chilton County, Coosa County, Shelby County, Alabama. It was in force for 112 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 18, 2022, 7:38 AM CDT (12:38 UTC)
- Expired
- Mar 18, 2022, 9:30 AM CDT
- In force
- 112 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Chilton County, AL, Coosa County, AL, Shelby County, AL
The radar
The Birmingham radar (KBMX), 13 km from the middle of the area, began a volume at 12:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 18, 8:03 AM CDT | FLASH FLOOD | 1 Wsw Oak Mountain Amph, AL | PELHAM PD REPORTING CARS ARE STALLING DUE TO FLOODING ON AMPHITHEATER RD & HWY 31. IN ADDITION, SEVERAL STREETS ARE ALSO UNDER WATER. |
| Mar 18, 8:33 AM CDT | FLASH FLOOD | Indian Springs Village, AL | FLOODING ON CAHABA VALLEY ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 0.6 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1381 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 331 m²/s²
- 0-3 km storm-relative helicity
- 426 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
163
WGUS54 KBMX 181238
FFWBMX
ALC021-037-117-181430-
/O.NEW.KBMX.FF.W.0012.220318T1238Z-220318T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
738 AM CDT Fri Mar 18 2022
The National Weather Service in Birmingham has issued a
* Flash Flood Warning for...
Chilton County in central Alabama...
Shelby County in central Alabama...
Northwestern Coosa County in east central Alabama...
* Until 930 AM CDT.
* At 738 AM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Hoover, Alabaster, Pelham, Helena, Calera, Chelsea, Clanton,
Montevallo, Columbiana, Jemison, Wilsonville, Indian Springs
Village, Thorsby, Harpersville, Westover, Maplesville, Wilton,
Shelby County Airport, American Village and Lay Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3332 8686 3333 8683 3337 8680 3337 8678
3339 8678 3342 8674 3342 8672 3344 8670
3350 8646 3320 8647 3320 8649 3318 8650
3314 8648 3310 8649 3310 8648 3279 8649
3272 8689
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
88What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Mar 18, 6:08 AM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Mar 18, 6:08 AM CDT, 1 hour 30 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 608 AM CDT Fri Mar 18 2022 .UPDATE... For 12Z Aviation. && .SHORT TERM... /Updated at 0600 AM CDT Fri Mar 18 2022/ Through Tonight. As of 3 AM CDT, a mesoscale convective system (MCS) was observed from south-central Louisiana, north-northeastward into much of Mississippi. This is associated with a parent mid/upper-level disturbance across the Plains with a surface low analyzed near southeast Oklahoma. Water vapor imagery and mesoanalysis depict a negative tilt to the primary shortwave trough. This MCS is generally progressing eastward toward Alabama along a 40-50 kt low-level jet, but individual storm motions have been out of the southwest at ~40 mph. It will continue its approach toward Central Alabama throughout the morning hours. For now, the convection remains mostly elevated, with only the southern quarter or so of the thunderstorm activity near the northern edge of the surface-based warm sector currently suppressed near the Gulf Coast/I-10 corridor. This is generally where observed dewpoints are in the low to mid 60s. It's for this reason the MCS has had a relatively unorganized appearance on RADAR despite MUCAPE of 500-1,500 J/kg and an abundance of deep-layer shear (40-60 kts). However, there have been periodic instances of more robust updrafts (most recently approaching the I-55 corridor in MS) with bowing segments, and some supercells trying to root near the warm front earlier in LA. For now, latest operational guidance suggests the warm front will lift north toward the Tennessee River Valley while the shortwave perturbation ejects toward the Mid Mississippi River Valley along with the surface low. Meanwhile, the MCS continues east into our area, and it appears the cold pool associated with the MCS will inhibit the northward progress of surface-based instability for many areas, at least initially. In fact, most hi-resolution guidance suggests only the southern portion of the MCS will be able to interact with advancing surface-based instability. This appears to be limited toward the US Hwy 80 corridor and south. Elsewhere, most thunderstorm activity appears to remain elevated above a near- surface stable layer throughout the morning hours. Stronger updrafts in this region should only pose a threat for large hail and damaging wind gusts. Supercells that can ingest surface-based CAPE across our southern counties will have a more enhanced ability to produce damaging winds, and will also carry tornado potential. This should occur from around 7 AM in the southwest, ending around 3 PM in the southeast. By that time, the MCS should be exiting our forecast area to the south and east. In its wake will remain an area of increasing instability owing to afternoon heating and modest mid-level lapse rates across the establishing warm sector (6.5-7.5 C/km). Dynamics/forcing will be less by this time as the morning low-level jet has departed to our east, and influence from the mid-level perturbation is now farther north across the Ohio Valley. However, the synoptic cold front is progged to advance across the area in the afternoon as MLCAPE climbs to ~2,000 J/kg amidst ~50 kts eff. bulk shear. This environment will provide a parameter space supportive of supercells capable of large hail, damaging winds, and perhaps a tornado (weaker/veered 850 mb flow will shrink hodographs and resultantly reduce SRH). However, this remains a "conditional threat" as forcing along/ahead of the advancing cold front will need to be sufficient enough to allow development of updrafts strong enough to overcome intrusion of dry mid-level air. We're also assuming sky cover will decrease enough to promote sufficient afternoon heating. Nonetheless, it appears this should happen, and the thermodynamic/kinematic environment will support these threats mainly from around 1 PM and persisting through 10 PM. In addition to severe convective weather, locally heavy rainfall is possible. 1-2" of rainfall is possible, with locally higher amounts. Any higher amounts could lead to flooding, particularly in our urban areas, or low-lying/poor drainage locations. Messaging today's severe threat/s is somewhat challenging. There are two potential rounds of severe weather, with varying degrees of these individual threats. Central Alabama should remain weather aware through tonight. 40/Sizemore Saturday. High pressure builds into the area on Saturday behind the cold front. Meanwhile the upper low will slide to our northeast. With plenty of sun on tap for the area, look for highs to be in the 60s to low 70s in the southeast. 16 .LONG TERM... /Updated at 0258 AM CDT Fri Mar 18 2022/ Saturday Night through Thursday. The upper level trough axis will push through Central Alabama Saturday night with surface high pressure sliding across the region. Mostly clear skies and light winds will make for good radiating conditions. Expect temperatures to fall into the mid 30s to lower 40s, with patchy frost possible across the north early Sunday. An upper level ridge axis remains across the area to begin the week, with surface high pressure pushing off to the east and low level winds becoming southeasterly Monday. Temperatures moderate and moisture begins to return to the area. Highs Monday will be in the low to mid 70s. To our west, an amplified trough will cross the Rockies and close off over the southern Plains. This closed upper low and associated surface low will cross the Plains Tuesday, and into the Midwest by Wednesday. Overtime, the trough weakens and eventually becoming an open wave that settles over the Eastern conus at the end of this forecast period. Locally, as the system moves toward the Midwest, rain and storms along a front will move through Central Alabama Tuesday afternoon through early Wednesday. Instability and shear parameters are supportive of severe thunderstorms and tornadoes. Will maintain a mention of those hazards in the HWO. The front will likely slow/stall as the upper trough axis remains to our west, and will maintain at least chance pops in the east through Thursday. 14 && .AVIATION... 12Z TAF Discussion. Overall timing of the first rain and storm event is on track. With this first round, the showers are now in TCL and BHM. Increased the height of the clouds in the tempo groupings, but with lower vis due to the storms. Net effect is not much different as IFR conditions can be expected with the line. The second round will be more scattered in nature so just continued with PROB30. Skies clear out as well in the afternoon. There is some guidance indicating that skies will lower after 8z to MVFR conditions again across the area, but with so much in the first 18 hours, left this out to keep the cycle shorter. 16 && .FIRE WEATHER... Widespread showers and storms on tap through the early afternoon, with scattered activity late afternoon through the evening. Decreasing activity overnight, with dry conditions by sunrise. A dry weekend is expected to continue into Monday. The next system is expected Monday night into Tuesday. Relative humidity values through Monday will drop generally into the 30s. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 70 46 62 37 68 / 100 50 0 0 0 Anniston 71 48 63 39 68 / 100 50 0 0 0 Birmingham 73 47 62 40 69 / 100 40 0 0 0 Tuscaloosa 77 46 65 40 72 / 100 10 0 0 0 Calera 75 49 65 42 69 / 100 40 0 0 0 Auburn 69 53 66 43 68 / 100 50 10 0 0 Montgomery 76 51 67 41 71 / 100 50 0 0 0 Troy 73 53 69 42 70 / 100 30 10 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, Mar 18, 4:35 AM CDT, 3 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 435 AM CDT Fri Mar 18 2022 ALZ011>015-017>050-191245- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 435 AM CDT Fri Mar 18 2022 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Severe thunderstorms are possible across Central Alabama from 7AM in the west through 3PM in the southeast. Threats includes damaging straight line winds and large hail, and the potential for tornadoes near and south of the Highway 80/Interstate 85 corridor. A second round of severe thunderstorms is possible from 1PM in the west through 10PM in the east. Threats for this round of storms include tornadoes, damaging straight line winds and large hail as well. Localized flooding is possible, especially in areas that experienced heavy rain recently. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Severe thunderstorms are possible next Tuesday afternoon through Wednesday morning across all of Central Alabama. Threats include tornadoes, damaging winds up to 60 mph, and large hail. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed through this evening, and again Tuesday afternoon through Wednesday morning.
In the hours before
Special weather statement, Mar 18, 6:10 AM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Birmingham AL
610 AM CDT Fri Mar 18 2022
ALZ030-031-039-181145-
Greene AL-Sumter AL-Marengo AL-
610 AM CDT Fri Mar 18 2022
...A strong thunderstorm will impact portions of northwestern
Marengo, southwestern Greene and southern Sumter Counties through 645
AM CDT...
At 610 AM CDT, Doppler radar was tracking a strong thunderstorm near
York, moving east at 55 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Demopolis, Livingston, York, Jefferson, Forkland, Boligee, Epes, The
University Of West Alabama, Thornhill, Dug Hill, Tishabee, Allison,
Bluffport, Coatopa, Old Mallard Airport, U.S. 80 and AL 28, Belmont,
Demopolis Lock And Dam, McDowell and Bellamy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3234 8836 3258 8834 3282 8800 3265 8781
3234 8789
TIME...MOT...LOC 1110Z 247DEG 49KT 3251 8823
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
40/SizemoreSpecial weather statement, Mar 18, 6:53 AM CDT, 45 minutes before
Special Weather Statement
National Weather Service Birmingham AL
653 AM CDT Fri Mar 18 2022
ALZ032-033-039-040-181230-
Hale AL-Marengo AL-Dallas AL-Perry AL-
653 AM CDT Fri Mar 18 2022
...Strong thunderstorms will impact portions of northeastern Marengo,
western Perry, southeastern Hale and west central Dallas Counties
through 730 AM CDT...
At 652 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Greensboro Municipal Airport to near
Dayton. Movement was east at 50 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Marion, Greensboro, Uniontown, Newbern, Faunsdale, Greensboro
Municipal Airport, Vaiden, Heiberger, Marion Junction, Perry County
Correctional Center, Judson College, Morgan Springs, Folsom, Vaiden
Field Airport, Cedarville and Laneville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3280 8727 3238 8725 3237 8767 3274 8771
TIME...MOT...LOC 1152Z 252DEG 42KT 3265 8767 3239 8764
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 18, 6:55 AM CDT, 43 minutes before
Special Weather Statement
National Weather Service Birmingham AL
655 AM CDT Fri Mar 18 2022
ALZ023-025-034-181230-
Bibb AL-Shelby AL-Tuscaloosa AL-
655 AM CDT Fri Mar 18 2022
...A strong thunderstorm will impact portions of southeastern
Tuscaloosa, southwestern Shelby and northern Bibb Counties through
730 AM CDT...
At 655 AM CDT, Doppler radar was tracking a strong thunderstorm near
Coaling, or 13 miles northwest of Brent, moving northeast at 55 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lake View, Brookwood, Coaling, Vance, Woodstock, West Blocton,
Tannehill Ironworks State Park, Lake Wildwood, Mercedes Benz Of
Alabama, Eoline, North Bibb, Abernant, Bucksville, Marvel, Hagler,
Green Pond, Pearson, Caffee Junction, Hebron and Harmon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3331 8716 3331 8713 3329 8712 3329 8709
3328 8709 3328 8707 3325 8706 3325 8701
3312 8689 3295 8736 3314 8748
TIME...MOT...LOC 1155Z 240DEG 46KT 3307 8733
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 18, 7:02 AM CDT, 36 minutes before
Special Weather Statement
National Weather Service Birmingham AL
702 AM CDT Fri Mar 18 2022
ALZ040-181230-
Dallas AL-
702 AM CDT Fri Mar 18 2022
...Strong thunderstorms will impact portions of southwestern Dallas
County through 730 AM CDT...
At 702 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bogue Chitto to 7 miles east of Magnolia.
Movement was east at 55 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Selma, Orrville, Bogue Chitto, Central Mills, Old Cahaba Park,
Memorial Stadium, Dannelly Reservoir, Dallas County Horse Arena,
Skyharbor Airport, Whites Bluff, Safford, Hazen and Crumptonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3210 8723 3212 8724 3212 8726 3214 8725
3215 8728 3220 8732 3220 8736 3224 8739
3224 8741 3227 8745 3227 8747 3231 8747
3231 8742 3240 8742 3241 8702 3209 8713
TIME...MOT...LOC 1202Z 256DEG 50KT 3239 8736 3214 8753
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 18, 7:17 AM CDT, 21 minutes before
Special Weather Statement
National Weather Service Birmingham AL
717 AM CDT Fri Mar 18 2022
ALZ024-025-181245-
Jefferson AL-Shelby AL-
717 AM CDT Fri Mar 18 2022
...A strong thunderstorm will impact portions of central Shelby and
southern Jefferson Counties through 745 AM CDT...
At 717 AM CDT, Doppler radar was tracking a strong thunderstorm near
Tannehill Ironworks State Park, or near Bessemer, moving northeast at
55 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Birmingham, Hoover, Vestavia Hills, Alabaster, Bessemer, Homewood,
Pelham, Mountain Brook, Helena, Hueytown, Gardendale, Irondale,
Fairfield, Chelsea, Fultondale, Pleasant Grove, Tarrant, Midfield,
Brighton and Indian Springs Village.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3337 8645 3317 8693 3323 8703 3325 8703
3325 8705 3326 8707 3328 8707 3328 8709
3329 8709 3329 8711 3336 8719 3365 8680
TIME...MOT...LOC 1217Z 239DEG 46KT 3329 8698
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 18, 7:27 AM CDT, 11 minutes before
Special Weather Statement
National Weather Service Birmingham AL
727 AM CDT Fri Mar 18 2022
ALZ025-034>036-181300-
Chilton AL-Bibb AL-Shelby AL-Coosa AL-
727 AM CDT Fri Mar 18 2022
...A strong thunderstorm will impact portions of northern Chilton,
southwestern Shelby, southeastern Bibb and west central Coosa
Counties through 800 AM CDT...
At 726 AM CDT, Doppler radar was tracking a strong thunderstorm near
Talladega National Forest, or near Centreville, moving northeast at
55 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Alabaster, Calera, Montevallo, Columbiana, Jemison, Thorsby, Wilton,
Gap Of The Mountain, American Village, Lawley, Ashby, Brierfield
Ironworks Park, Lay Lake Dam, University Of Montevallo, Talladega
National Forest, Chilton County Motor Sports Park, Shelby County
Airport, Lay Lake, Mitchell Lake and Shelby.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3280 8700 3305 8711 3331 8662 3294 8643
TIME...MOT...LOC 1226Z 242DEG 49KT 3292 8704
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 5:51 AM CDT | Special Weather Statement | BMX | Pickens | 24 min |
| Mar 18, 6:10 AM CDT | Special Weather Statement | BMX | Sumter | 35 min |
| Mar 18, 6:22 AM CDT | Severe Thunderstorm Warning | BMX | Marengo | 38 min |
| Mar 18, 6:53 AM CDT | Special Weather Statement | BMX | Perry | 37 min |
| Mar 18, 6:55 AM CDT | Special Weather Statement | BMX | Bibb | 35 min |
| Mar 18, 7:02 AM CDT | Special Weather Statement | BMX | Dallas | 28 min |
| Mar 18, 7:10 AM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Dallas, Perry | 50 min |
| Mar 18, 7:17 AM CDT | Special Weather Statement | BMX | Jefferson | 28 min |
| Mar 18, 7:27 AM CDT | Special Weather Statement | BMX | Shelby | 33 min |
| Mar 18, 7:52 AM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Coosa, Elmore, Tallapoosa | 53 min |
| Mar 18, 7:55 AM CDT | Special Weather Statement | BMX | Talladega | 35 min |
| Mar 18, 7:59 AM CDT | Severe Thunderstorm Warning | BMX | Clay, Talladega | 46 min |
| Mar 18, 8:04 AM CDT | Special Weather Statement | BMX | Lowndes | 26 min |
| Mar 18, 8:31 AM CDT | Special Weather Statement | BMX | Macon, Montgomery | 29 min |
| Mar 18, 8:46 AM CDT | Special Weather Statement | BMX | Chambers, Lee, Tallapoosa | 44 min |
| Mar 18, 9:26 AM CDT | Areal Flood Advisory | BMX | Chilton, Coosa, Shelby | 4 min |
| Mar 18, 9:39 AM CDT | Areal Flood Advisory | BMX | Shelby | 3 hr |
| Mar 18, 10:38 AM CDT | Areal Flood Advisory | BMX | Barbour, Bullock, Pike | 3 hr |
| Mar 18, 10:57 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo | 57 hr |
Nearby
Flash Flood Warnings in Alabama, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.